Advertisement

Doklady Mathematics

, Volume 98, Issue 1, pp 321–324 | Cite as

The Distribution of the Rational Points on the Unit Circle

  • M. A. Korolev
  • A. V. Ustinov
Mathematics
  • 15 Downloads

Abstract

In the paper, the explicit form of distribution function for the lengths of arcs connecting neighbouring rational points on the unit circle whose denominators do not exceed given value, is given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Ustinov, St Petersburg Math. J. 20 (5), 813–836 (2009).MathSciNetCrossRefGoogle Scholar
  2. 2.
    F. P. Boca, C. Cobeli, and A. Zaharescu, Commun. Math. Phys. 213, 433–470 (2000).CrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of ScienceMoscowRussia
  2. 2.Pacific National UniversityKhabarovskRussia
  3. 3.Division of the Institute for Applied Mathematics, Far Eastern BranchRussian Academy of SciencessKhabarovskRussia

Personalised recommendations